# SDR ASOA2013090408939

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 13,387 hours, 8,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CENTER CARGO DOOR SEAL RETAINER DAMAGED AT AFT LOWER CORNER.  REPAIRED IAW REO 690-52-35-013 (REV B).  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
